Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMultivariate public key cryptosystems from Diophantine equations.
Author(s) Shuhong Gao, Raymond Heindl
TypeArticle in Journal
AbstractWang et al. introduced in (A medium-field multivariate public-key encryption scheme. Topics in Cryptology—CTRSA 2006: The Cryptographers’ Track at the RSA Conference, 2006) a multivariate public key cryptosystem, called MFE cryptosystem, and it is appealing as it is based on a simple polynomial identity. Their system, however, was subsequently broken by Ding et al. in (High order linearization equation (hole) attack on multivariate public key cryptosystems. Public key cryptography—PKC 2007: 10th international conference on practice and theory in public-key cryptography, 2007a, ℓ-Invertible cycles for multivariate quadratic public key cryptography. Public key cryptography—PKC 2007: 10th international conference on practice and theory in public-key cryptography, 2007b). Inspired by their work, we present a more general framework for multivariate public key cryptosystems, which combines ideas from both triangular and oil-vinegar schemes. Within this framework, we propose a new public key cryptosystem based on a solution of a Diophantine equation over polynomial rings.
KeywordsMultivariate public key, cryptosystem, Oil-vinegar system, Polynomial identity, Gröbner basis
ISSN0925-1022; 1573-7586/e
URL http://link.springer.com/article/10.1007%2Fs10623-011-9582-1
LanguageEnglish
JournalDes. Codes Cryptography
Volume67
Number1
Pages1--18
PublisherSpringer US, New York, NY
Year2013
Edition0
Translation No
Refereed No
Webmaster